# SDR UIEA2017111702254

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,320 hours, 17,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 46039
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT INOPERATIVE AT THE R2 & L2 DOORS.  REPLACED THE BATTERY POWER SUPPLY IAW AMM 33-51-07. CHECKED GOOD.
